# SDR 29GA2017081300001

- Difficulty date: August 11, 2017
- Submitted: August 13, 2017
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 36,894 hours, 41,221 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Burned Out
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY EXIT LIGHT SWITCH BULB BURNED OUT.   REMOVED AND REPLACED CABIN EMERGENCY EXIT SWITCH LIGHT BULB IAW SAAB 340 AMM 33-500-00. OPS CHECKED GOOD.
